MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF
Model Number 60PFSS45
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical trach tube got dislodge this time.No adverse patient effects were reported.
 
Event or Problem Description
Investigation completed and no product was returned, however a picture of device torn was.H 10 engineering summary of analysis.
 
Additional Manufacturer Narrative
Other text: investigation completed on a smiths medical tracheostomy | silicone - bivona tubes neo / ped flextend plus.Picture was received, which observed a split on the corner of the flange.According to pfmea 10018858-001 rev.100 - ifu-flextend tracheostomy the occurrence for broken neckstrap condition could be caused by: supplier process related.Instructions for use were reviewed? 10018858-001 rev.100 - ifu-flextend tracheostomy? on section 4.8 states? guard against product damage by avoiding contact with sharp edges.Some tracheostomy tube holders contain velcro or metal clips which may have sharp edges.These sharp edges can come into contact with the eyelets and compromise the product integrity.A damaged eyelet can result in decannulation of the tracheostomy tube.We recommend using the twill tape holder supplied with the product.? engineering and occurrence reviewed which performed 100% prior to release of product.No corrective actions were taken.However, as part of containment, production personnel was notified by quality engineer on 13/nov/2020 as awareness of the defect reported by the customer.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10834466
Report Number3012307300-2020-11423
Device Sequence Number4142206
Product Code JOH
UDI-Device Identifier15021312516791
UDI-Public15021312516791
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number60PFSS45
Device Catalogue Number60PFSS45
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/15/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1